# SDR SWIA200210815

- Difficulty date: April 23, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,897 hours, 30,202 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KIAS DUE TO A MAP RED DOOR LIGHT ILLUMINATING.  FOUND CAMLOCK ON FUEL SERVICE DOOR UNSECURED.  SECURED CAMLOCK ON FUEL DOOR.  OPS CHECK GOOD.  ALL PANELS SECURED.
